# SDR DHL98726124

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING TRAILING EDGE COVE PANEL SUPPORT FRAME  IS CRACKLED  AT FASTENER  RECEPTACLE  ANGLE LOCATED JUST BELOW NR 5 SPOILER OUTBD END.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-30-2.  N/R 1369.
